# SDR SWIA202266644

- Difficulty date: September 17, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BRACKET ON FS280.00 FLOOR BEAM AT LBL12.     (C-CHECK RO 10/24/2022)    REMOVED AND INSTALLED NEW BRACKET P/N CC670-34099-1.  REF: DWG CC670-34010, REV: J, CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH THE SKYWEST TASK CARD 51-900-1002-SKY
